# SDR YENA2020030610211

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 70,698 hours, 26,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 800368
- Condition: Discharged
- Location: Cabin
- Part time: 10,059 hours, 3,877 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WHILE ACCOMPLISHING ITEM 13 OF TASK CARDS 320K8010 ENO -10 AND 320K8010-ENO 11, FOUND EMERGENCY LIGHTS 51WL AND 53WL INOP IN PASSENGER CABIN (2EA); REF AEROMAN N/R 2020-44247, REMOVED AND REPLACED GPSU BATTERY PACK 11WL IAW AMM 33-51-38 AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNITS BY BITE CHECK IAW 33-51-00-710-001-A. TEST IS OK
